Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest medication for severe depression and fatigue

Premium Questions

Dr. Chintan Solanki MD

Is there a medication for instant depression relief? Please only tell me prescription medication and not herbal or lifestyle changes. I have almost tried all depression/ stress pills. Can you... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Mirjeta Guni MD

suffer terribly from depression , overheating sweati pouring, extreme utter fatigue-mainly can only lie ...thankyou. i have a complex medical history so may overlap. have serinegative inflammatiry ra,... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr.  Ashok Kumar MD

severe depression from childhood how do I get diagnosed. I don't want medication but I would like something that can make me actually want to do things. therapy as well ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Ashok Kumar MD

Hi, I am currently taking 80 mg of parnate .(40 mg bd), also 10 mg of propanol XXXXXXX and 25 mg imediate release serequol XXXXXXX and 75 mg note. Over the last month my mood has decreased dramatically, I don't wanto do... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

Hi. I have bipolar schizoaffective disorder and I'm on a lot of medication. However, my depression ... hospitalization, but I'm really trying to stay away from that. Any suggestions? ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

Dr. Jonas Sundarakumar MD

anymore. I am tired and depressed and life doesn t appeal to me anymore. I know that I have enough ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Bajrang Lal Dhaka MD

Hello, My wife currently takes Sertraline for depression and Pramipexole for Restless Legs Syndrome. I read that Pramipexole may also be prescribed for depression. I want to ensure that she ... View answer

Answered by : Dr. Bajrang Lal Dhaka ( Psychiatrist)
Dr. Priyanka Yadav MD

1.     Sir I am continuing with Quitipin 25 mg & Feliz S Plus 5 at night after meals (11 pm). With this dose I am not feeling good at all and my sleep is also not complete and when I get up I am not fresh. There is no zest... View answer

Answered by : Dr. Priyanka Yadav ( Psychiatrist)
Dr. Kalyan Kumar MD

to take something for the constant depression, anxiety and fatigue. I am 46, 5 5 and about 125 lbs (anglo ..., was depressed and had been on effexor for about 7 years, but I properly weaned off it, as... View answer

Answered by : Dr. Kalyan Kumar ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

use some serious medical attention. Do i have options in the state of Fl? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Michelle Gibson James MD

HI Depression is associated with a low or depressed mood and lack of interest in activities along with other symptoms such as decreased appetite, fatigue, insomnia. In a persons with bipolar...

Dr. Jagdish Chaturvedi MD

Hi. You are right. Valproate is more effective in bipolar 2 who are rapid cyclers and have a first episode of mania. They are less effective in depression but augment other medications.

Dr. Jagdish Chaturvedi MD

Hi. Pregnancy can precipitate emotional instability. I would advise you to see your OBGYN and a psychiatrist to help you deal with the situation. This is in the best interest of your baby.